# SDR SWAA2023122126646

- Difficulty date: December 1, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 32,335 hours, 15,353 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DETAILED VISUAL INSPECTION OF SURROUNDING STRUCTURE AROUND CORROSION DAMAGED AREA FOUND CRACK DAMAGE TO LWR STRAP P/N 112A4401-9 AT FWD EDGE.<[01] PARTIAL WORK STEP 2;[02] WORK WILL BE ACCOMPLISHED ON TTG8Q00Q045U;[03] CERTIFIED STEPS 1 AND 2;[04] CRACKED LWR STRAP DAMAGE WAS REMOVED BY ACCOMPLISHING REPAIR DONE ON WINGS 5000 CUST. TASK ID TTG8Q00Q045U.;[05] VERIFIED ALL STEPS COMPLETE AND MEASUREMENT TABLE
